# SDR SWAA2022040585007

- Difficulty date: October 8, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 69,957 hours, 40,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TENSION STRAP AT AFT CARGO BAY BS 847 RBL8 WL163. MARKED / AREAS FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 FIG 103.D LOCATED AND DRILLED REPLACEMENT TENSION STRAP AT AFT CARGO BAY BS785- 862; RBL8; WL163; IAW SRM 51-40-05-0G-0; INSTALLED REPLACEMENT STRAP IAW SRM 51-40-02-0G-0 AND DWG 146A8120
